# SDR AWXA200300261

- Difficulty date: March 5, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 38,324 hours, 28,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK THE FORWARD OUTBOARD EMERGENCY FLASHLIGHT LED INDICATOR DID NOT FLASH. MAINTENANCE REMOVED AND REPLACED THE FORWARD OUTBOARD EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
